Jump to content

On 1 gm of Alprazolam and 2 gm of Clonazepam for 5 years want to quit.


[SP...]

Recommended Posts

To get help to taper off and quit using Alprazolam 1 mg per day take in the morning and at night I take 2mg of Clonazepam. Need help !!
Link to comment
Share on other sites

Hello SPIDERMAN, welcome to BenzoBuddies,

 

We can help you quit, we suggest reducing your dose by about 5-10% every couple of weeks in order to stay functional but your symptoms should guide your taper.

 

So you're currently taking 1 mg Xanax and 2 mgs Clonazepam?  Have you tried to stop taking it in the past, did you experience symptoms?

 

I'll provide a couple of links to get you started but please let us know how we can help you.

 

Pamster

 

Withdrawal Support (during your taper)

 

Planning Your Withdrawal (Taper)

Link to comment
Share on other sites

How long ago did you discontinue the Zoloft, its important to be recovered from that experience before tapering the Alprazolam.  Its good you're splitting up your dose, most members who take Xanax have to do this.

 

You may experience brain zaps but seizures are rare if you're tapering and don't have a history of them, but we all worry about it because that's what benzo's do to us, make us worry.

 

How is your back pain now, sleep is pretty much gone when we taper and while recovering, this could get rough.  Please do this slowly so you can hopefully stay functional.

Link to comment
Share on other sites

Oh man, sciatica, I can relate to that particular pain, I'm so sorry.  Thanks for letting us know when you stopped the Zoloft, hopefully that's enough time to have recovered but I don't know much about A/D withdrawal and recovery.

 

I wonder if you should hold off on your taper until after you've recovered from your surgery?

 

I'd check the Alternative Therapies & Supplements board to see what other members are saying about supplements, they can be tricky when we're going through this process because our central nervous system is so sensitive.

Link to comment
Share on other sites

Hi Pamster, I was thinking the same to wait to taper until my surgery. Last month I was having personal problems so I started to take 2 mg of Alprazolam . Last week I went down 1 mg of Alprazolam the first couple days were rough I had ringing in my ears, my blood pressure went up, I felt nausea, sweats and brain fog. So I started to take 0.5 in the morning and 0.5 in the afternoon and at 8 o'clock I took 2 mg of clonazepam. Now I feel much better and my blood pressure went back down.                                                                                                        Did you Quit 6 mg to 10 mg of clonazepam cold turkey ?
Link to comment
Share on other sites

It will take all of your attention to taper from the Alprazolam and it sounds like you had a taste of what's in store for you so I agree, waiting until you've recovered from surgery is a good idea. 

 

Yes, I didn't know the drug needed to be tapered and boy, did it hurt!  But you know what, even though it was a rough way to go I recovered in the typical time frame so I feel very fortunate. 

Link to comment
Share on other sites

×
×
  • Create New...